# SDR 2007UALA03982

- Difficulty date: September 29, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 32,004 hours, 12,266 cycles
- Engine: Iae V2522A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Liner
- Condition: Damaged
- Location: Nr1 Eng Fan Case
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE INSIDE NR 1 ENGINE COWL ON WALK AROUND, UNDER ENG BLADE, APPROX 2 INCHES LONG AND 1 INCH WIDE.  HOLE IS AT 6 O'CLOCK POS.  MEASURES APPROX .75 INCH DIA.  *S/D*  REPAIRED NR 1 ENG FAN CASE ATTRITION LINER, CURED FOR 3 HOURS WITH HEAT LAMP.
